Ask an expert
Question

26 Oct 2009

Not menstruating after BA
I had a breast augmentation 5 weeks ago, about a week b4 my period was due. It was quite a radical op, since I had no breasts to start with and the op was a huge shock to my system. My period then didnt happen that week and has been gone since. It' s now been 7 weeks since my last period. My skin on my chest also suddenly broke out in bad pimples. I have had 3 home pregnancy tests and one urine test at the Dr -all negative. Could the BA have disturbed my hormones? Why, and when will it return to normal? Thx
Answer 353 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The stress of an operation can upset your cycle. It should be back to normal soon. If you do not have a period in the next 2-3 weeks, yu should see a doctor.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19971 votes
Vote